# SDR ASAA2023081444590

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 8,021 hours, 2,476 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT LIGHT ON OVERHEAD ILLUMINATED AFTER LANDING. GROUNDED - YES. MAINT LT WAS EXTINGUISHED UPON ARRIVAL. INBOUND INACTIVE FAULT IS MSG 21-55011, PERFORMED IFIM 21-51-00-810-804, INITIAL EVALUATION PASSED, FAULT WAS INTERMITTENT. NO HISTORY FOR RAM AIR ACT LAST 30 DAYS.
